Items where Author is "Ghobadi, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Ghobadi, S. and Soner, N. D. (2009) Restrained edge domination number in graphs. Adv. Stud. Contemp. Math. (Kyungshang), 19 (1). pp. 143-149.

Ghobadi, S. and Soner, N. D. and Mahyoub, Q. M. (2008) Inverse dominating set in fuzzy graphs. Proc. Jangjeon Math. Soc., 11 (1). pp. 75-81.

Ghobadi, S. and Soner, N. D. (2008) The nomatic number problem in interval graphs. Far East J. Appl. Math., 30 (2). pp. 235-244.

Soner, N. D. and Yogeesha, K. M. and Ghobadi, S. (2008) The nonsplit edge domination number of a graph. J. Indian Math. Soc. (N.S.), 75 (1-4). 15-20 (2009).

Yogeesha, K. M. and Soner, N. D. and Ghobadi, S. (2008) The split edge domination number of a graph. Far East J. Appl. Math., 30 (1). pp. 93-100.

This list was generated on Wed Sep 20 16:25:54 2017 IST.